# SDR A6WA200840314

- Difficulty date: April 4, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 718 RT SIDE, NR2 HYDRAULIC MANIFOLD SUPPORT BRACKET FOUND CRACKED IN AFT LOWER CORNER.   PERFORMED REPAIR AT FS 718.00 RT SIDE NR2 HYDRAULIC MANIFOLD SUPPORT BRACKET IAW REO 601R-53-62-031 REV A.  (A)
